# SDR SWI2023F00382

- Difficulty date: July 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD HANDRAIL CAP (CLEAT) BETWEEN FS310.00 TO FS319.00 HAS CORROSION (MARKED)   (C-CHECK RO 9/26/2023)   FOUND FWD HANDRAIL BRACKET/ CLEAT OUT OF LIMITS REF CRJ 200 SRM 53-00-00 FIG 102 AND INSTALLED A NEW BRACKET AND CLEAT REF DRAWING 601R31527 REV AM AND CRJ 200 SRM 51-42-06    C/W   TASK CARD 51-900-1003-SKY
